MathSciNet Relay Station
MathSciNet bibliographic data
MR963583 33A45 (41A60)
Shivakumar, P. N.; Wong, R. Error bounds for a uniform asymptotic expansion of the Legendre function $P_n^{-m}({\rm cosh}\ z)$. Quart. Appl. Math. 46 (1988), no. 3, 473–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement